# SDR SWAA2016051951953

- Difficulty date: April 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 59,417 hours, 46,488 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN FASTENER HOLE CRACKED AT RSS 249.  R & R SKIN IAW EA & SRM.
